References

  1. Antonova T.M., Vozna S.M. On one convergence criterion of branched continued fraction of the special form with real elements. Prykl. Probl. Mekh. Mat. 2016, 14, 16-24. (in Ukrainian)
  2. Antonova T.M., Vozna S.M. Some properties of approximants for branched continued fractions of the special form with nonpositive partial numerators. Bukovyn Mat. Zh. 2017, 5 (1-2), 6-15. (in Ukrainian)
  3. Antonova T.M., Sus' O.M. On some sequences of the sets of uniform convergence for two-dimensional continued fractions. J. Math. Sci. (N.Y.) 2017, 222 (1), 56-69. doi: 10.1007/s10958-017-3282-y (translation of Mat. Metody Fiz.-Mekh. Polya 2015, 58 (1), 47-56. (in Ukrainian))
  4. Antonova T.M., Sus' O.M. Sufficient conditions for the equivalent convergence of sequences of different approximants for two-dimensional continued fractions. J. Math. Sci. (N.Y.) 2018, 228 (1), 1-10. doi: 10.1007/s10958-017-3601-3 (translation of Mat. Metody Fiz.-Mekh. Polya 2015, 58 (4), 7-14. (in Ukrainian))
  5. Bodnar D.I. Branched continued fractions. Nauk. dumka, Kyiv, 1986. (in Russian)
  6. Bodnar D.I., Bilanyk I.B. Convergence criterion for branched continued fraction of the special form with positive elements. Carpathian Math. Publ. 2017, 9 (1), 13-21. doi: 10.15330/cmp.9.1.13-21
  7. Dmytryshyn R.I. On the convergence criterion for branched continued fractions with independent variables. Carpathian Math. Publ. 2017, 9 (2), 120-127. doi: 10.15330/cmp.9.2.120-127
  8. Khovanskii A.N. The application of continued fractions and their generalizations to problems in approximation theory. P. Noordhoff, Groningen, 1963.
  9. Kuchmins'ka Kh.Yo. Corresponding and associated branched continued fractions for double power series. Dop. AN UkrSSR. Ser. A. 1978, 7, 614-618. (in Ukrainian)
  10. Kuchmins'ka Kh.Yo. Two-dimensional continued fractions. Ya. S. Pidstryhach Institute for Appl. Probl. of Mech. and Math. NAS of Ukraine, Lviv, 2010. (in Ukrainian)
  11. Lorentzen L., Waadeland H. Continued fractions with applications. In: Brezinski C., Wuytack L. (Eds.) Studies in Computational Mathematics, 3. North Holland, Amsterdam, 1992.
  12. Murphy J., O'Donohoe M.R. A two-variable generalization of the Stieltjes-type continued fractions. J. Comput. Appl. Math. 1978, 4 (3), 181-190. doi: 10.1016/0771-050x(78)90002-5
  13. Siemaszko W. Branched continued fractions for double power series. J. Comput. Appl. Math. 1980, 6 (2), 121-125. doi: 10.1016/0771-050x(80)90005-4

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.